MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TF ULTRA, 2 UBRAID AND NDLS, 5.5MM PK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. TF ULTRA, 2 UBRAID AND NDLS, 5.5MM PK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72202615
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anchor broke during insertion into patient humerus.A 3.8mm dilator was used prior implantation of the suture anchor.No significant delay or patient injury reported.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.

Brand Name
TF ULTRA, 2 UBRAID AND NDLS, 5.5MM PK
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7463225
Report Number1219602-2018-00491
Device Sequence Number13817135
Product Code MBI
UDI-Device Identifier03596010656209
UDI-Public(01)03596010656209(17)230126(10)50710601
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K093228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2023
Device Model Number72202615
Device Catalogue Number72202615
Device Lot Number50710601
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2018
Supplement Date Received by Manufacturer05/14/2018
Initial Report FDA Received Date04/25/2018
Supplement Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1